Items where Author is "Harmanci, Abdullah"

Up a level
Export as [feed] Atom [feed] EPP RSS 2.0 [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Ungor, Burcu and Agayev, Nazim and Halicioglu, Sait and Harmanci, Abdullah (2011) On principally quasi-Baer modules. Albanian J. Math., 5 (3). pp. 165-173.

Acar, Ummahan and Harmanci, Abdullah (2010) Principally supplemented modules. Albanian J. Math., 4 (3). pp. 79-88. ISSN 1930-1235

This list was generated on Wed Jun 3 21:41:00 2020 UTC.